# SDR DALA2017011600419

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 74,629 hours, 34,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU COMM EMER L SHOWN AFTER TEST OF EMER LIGHTS.  INSPECTED TB 7225VT AND FOUND PIN PULLED OUT OF 6G POSITION, RESECURED SAME.
